| Model Number |
VTICMO 13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced residual refractive error.Reportedly, "i exchanged these lenses in nyc (dr moadel's clinic)".Lens was explanted and replaced.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
Additional Manufacturer Narrative
H6- investigation type code: 4110- lens work order search-no similar complaint event(s) within associated lots were found.H11- manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Additional Manufacturer Narrative
Corrected data: b5- a healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced residual refractive error.Reportedly, "i exchanged these lenses in nyc (dr moadel's clinic)".In a separate surgery the lens was exchanged and replaced.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.H6- health effect- impact code (f): "4627" should be removed and "4629" should be added.Claim# (b)(4).